# SDR UALA2011010700110

- Difficulty date: January 7, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 61,271 hours, 8,851 cycles
- Engine: Pwa PW40903
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Crew Rest
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REST UPPER BUNK SMOKE DETECTOR FAILED ALL TEST.  CONNECTED TO OEU 1-1-4.  LOADED OEU OPS AND DATABASE, NO HELP.  TRIED NEW OEU, LOADED OPS AND DATABASE AND TRIED SMOKE DETECTOR -R1 FROM LAV 1L, STILL NO HELP.
